# SDR USAA2012072600029

- Difficulty date: July 20, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 36,985 hours, 16,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL 222FF BETWEEN FR16 TO FR20 & BETWEEN -Y1292 TO -Y1732.  REPLACED FLOOR PANEL 222FF IAW A320 SRM 51-72-11.
